Irregularities of distribution. VI

Wolfgang M. Schmidt

Compositio Mathematica (1972)

  • Volume: 24, Issue: 1, page 63-74
  • ISSN: 0010-437X

How to cite

top

Schmidt, Wolfgang M.. "Irregularities of distribution. VI." Compositio Mathematica 24.1 (1972): 63-74. <http://eudml.org/doc/89112>.

@article{Schmidt1972,
author = {Schmidt, Wolfgang M.},
journal = {Compositio Mathematica},
language = {eng},
number = {1},
pages = {63-74},
publisher = {Wolters-Noordhoff Publishing},
title = {Irregularities of distribution. VI},
url = {http://eudml.org/doc/89112},
volume = {24},
year = {1972},
}

TY - JOUR
AU - Schmidt, Wolfgang M.
TI - Irregularities of distribution. VI
JO - Compositio Mathematica
PY - 1972
PB - Wolters-Noordhoff Publishing
VL - 24
IS - 1
SP - 63
EP - 74
LA - eng
UR - http://eudml.org/doc/89112
ER -

References

top
  1. T. Van Aardenne-Ehrenfest [1] Proof of the impossibility of a just distribution, etc. Indag. Math.7 (1945), 71-76. Zbl0060.13002
  2. T. Van Aardenne-Ehrenfest [2] On the impossibility of a just distribution. Ibid.11 (1949), 264-269. Zbl0035.32002MR32717
  3. J.G. Van Der Corput [3] Verteilungsfunktionen. I. Proc. Kon. Ned. Akad. v. Wetensch.38 (1935), 813-821. Zbl0012.34705JFM61.0202.08
  4. P. Erdös [4] Some unsolved problems. Publ. Math. Inst. Hung. Acad. Sci.6 (1961), 221-254. Zbl0100.02001MR177846
  5. P. Erdös [5] Problems and results on diophantine approximations. Compositio Math.16 (1964), 52-56. (Nijenrode lecture 1962). Zbl0131.04803MR179131
  6. E. Hecke [6] Über analytische Funktionen und die Verteilung von Zahlen mod Eins. Abh. Math. Sem. Hamburg1 (1922), 54-76. Zbl48.0197.03JFM48.0197.03
  7. H. Kesten [7] On a conjecture of Erdos and Szüsz related to uniform distribution mod 1. Acta Arith.12 (1966/67), 193-212. Zbl0144.28902MR209253
  8. A. Ostrowski [8 ] Math. Miszellen. IX. Notiz zur Theorie der Diophantischen Approximationen. Jber. Deutsch. Math. Ver.36 (1927), 178-180. Zbl53.0165.02JFM53.0165.02
  9. K.F. Roth [9] On Irregularities of Distribution. Mathematika7 (1954), 73-79. Zbl0057.28604MR66435
  10. W.M. Schmidt [10] Irregularities of Distribution. Quarterly J. of Math. (Oxford) 19 (1968), 181-191. Zbl0155.37703MR228449

NotesEmbed ?

top

You must be logged in to post comments.